# SDR 96ZZZM600

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 400
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND STATION 400 FLOOR BEAM APPROX RBL 60 HAS HOLE IN TOP CHORD TO CLOSE TO EDGE, BAD E/D.  CUT OUT DAMAGE SECTION UPPER CHORD PER SRM 53-108.  INSTALLED UPPER FLOOR BEAM REPAIR PER SRM 53-10-8 3 INCH BY 8 INCH.
